# SDR ASAA2016071117345

- Difficulty date: July 11, 2016
- Submitted: July 13, 2016
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 28,744 hours, 8,586 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU FAULT LIGHT ILLUMINATED DURING START ATTEMPT FL 380.  ACFT GROUNDED.  NOTED APU MAINT.  MESSAGE 49-41010.  NORMAL APU GROUND START ACCOMPLISHED.  NO NEW FAULTS.
